MAUDE Adverse Event Report: DEPUY MITEK LLC US 4.5 HEALIX PEEK ANCH.W/OCORD; SCREW, FIXATION, BONE

DEPUY MITEK LLC US 4.5 HEALIX PEEK ANCH.W/OCORD; SCREW, FIXATION, BONE
Catalog Number 222205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (277l414), and no non-conformances related to the reported complaint condition were identified.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that following an unknown surgery using the 4.5 healix peek anch.W/ocord device, the patient returned to the outpatient clinic with poor postoperative wound healing.It was reported that during the operation on (b)(6) 2024, due to muscle strength imbalance, the tendon was dissected from the medial end and transferred to balance muscle strength, anchoring the muscle to the bone using anchors.Postoperative muscle strength balance, and foot varus improvement were reported.It was reported that the implant wound healed well postoperatively without adverse events.It was further reported that on (b)(6) 2024, the patient returned to the outpatient clinic with poor postoperative wound healing and on (b)(6) 2025, the patient was readmitted for debridement and drainage with poor postoperative wound healing.The patient is currently under treatment.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: correction: b5: event date: additional information confirmed the event date to be 31-dec-2024.Additional information: b5: the patient has been discharged smoothly, and no subsequent adverse event report was received.

Brand Name
4.5 HEALIX PEEK ANCH.W/OCORD
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key21512786
Report Number1221934-2025-00838
Device Sequence Number7962414
Product Code HWC
UDI-Device Identifier10886705007530
UDI-Public(01)10886705007530(10)277L414(17)270131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number222205
Device Lot Number277L414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/03/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date04/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexMale